U.S. doctors online nowAsk doctors free
The Netherlands
A 24-year-old female asked:

The palpitation side effect of the meloxicam thai take daily is dangerous ?? i felt i palpitate everytime i need to drink again the med. im in danger?

1 doctor answer2 doctors weighed in
Dr. Shawn Dalton-bethea
Pain Management 21 years experience
Palpitations & Mobic (meloxicam): If you have been consistently experiencing heart palpitations with meloxicam (mobic), then don't take any more of it. Your prescriber will need to switch you to another oral NSAID like Celebrex (celecoxib). If your symptoms are localized to a specific joint or muscle, you might benefit from a topical NSAID like voltaren gel or Flector patches.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 8, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.